Calculation of molecular integrals over Slater-type orbitals using recurrence relations for overlap integrals and basic one-center Coulomb integrals


Guseinov I., Mamedov B., Rzaeva A.

JOURNAL OF MOLECULAR MODELING, vol.8, no.4, pp.145-149, 2002 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 4
  • Publication Date: 2002
  • Doi Number: 10.1007/s00894-002-0079-8
  • Journal Name: JOURNAL OF MOLECULAR MODELING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.145-149

Abstract

The recurrence relations are established for the basic one-center Coulomb integrals over Slater-type orbitals (STOs). These formulae and the recurrence relations for basic overlap integrals are utilized for the calculation of multicenter electron-repulsion integrals. The calculations of multicenter electron-repulsion integrals are performed by the use of translation formulae for STOs obtained from the Lambda and Coulomb Sturmian exponential-type functions (ETFs). It is shown that these integrals show a faster convergence rate in the case of Coulomb Sturmian ETFs. The accuracy of the results is quite high for the quantum numbers of STOs and for the arbitrary values of internuclear distances and screening constants of atomic orbitals.